# SDR SWAA2022021516759

- Difficulty date: June 21, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 144A940120
- Condition: Broken
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CPMAPARTMENT; FWD BULKHEAD STA.727; STRINGER 27+2'; MOUNT BROKEN. FLAGGED WITH A DOT. / REMOVED AND REPLACED DAMAGED AFT PIT FWD BULKHEAD LOWER SUPPORT A-TAG# WN744 PN 144A9401-20 SI# 7531203 I/A/W SRM 51-40-02-0G-0 PARA 4 AND DWG 144A2600 REV C; THEN RESTORED CIC I/A/W AMM 51-21-91-620-802.
